I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 4, PAGES 1121-1129
A. A. Kornev
View as HTML View as gif image View as LaTeX source
We give new a priori estimates for the Ladyzhenskaya modification of Navie--Stokes equations for the case of bounded three-dimensional regions with arbitrary boundary. The results make it possible to study attractor stability for various approximations of the original problem.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 13, 2001